VICKS AntiGrip Max Orange flavor x 10 sachets

Procter & Gamble


£16.99 £25.00




The medicinal product Vicks AntiGrip Max is a composition of three active ingredients of paracetamol, phenylephrine hydrogen tartrate and chlorphenamine maleate. The drug is indicated for the treatment of flu and cold symptoms. Orange flavor.

VICKS AntiGrip Max Composition:
Active substances of the drug: paracetamol, phenylephrine hydrogen tartrate and chlorphenamine maleate. One sachet contains 1000 mg paracetamol, 16 mg phenylephrine tartrate and 4 mg chlorphenamine maleate, and excipients: mannitol, sodium saccharin, colloidal anhydrous silica, povidone K30, orange flavor PHS 132958.

VICKS AntiGrip Max Action:
The combination of three active substances is responsible for the comprehensive action of Vicks AntiGrip Max. Paracetamol has an analgesic and antipyretic effect, phenylephrine reduces swelling of the nasal mucosa, chlorphenamine reduces the amount of nasal secretion, has antihistamine effects.

VICKS AntiGrip Max Application:
The medicinal product Vicks AntiGrip Max indicated for the symptomatic treatment of influenza and colds, which occur with fever, mild or moderate pain, swelling of the nasal mucosa and paranasal sinuses with the formation of secretions.

VICKS AntiGrip Max Additional information: The product should be kept out of reach of children at room temperature. Due to the mannitol content, the drug may have a mild laxative effect. Do not use in the elderly without consulting a doctor. The drug may give a positive result during doping control. You should not drink alcohol while using the medicine.

VICKS AntiGrip Max Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of hypertension, hyperthyroidism, any severe heart or arterial disease, known tachycardia, severe renal failure, severe liver failure, glaucoma. Do not use during treatment with monoamine oxidase inhibitors (MAOIs), or for 15 days after discontinuation. Do not use on children. Not recommended for use during pregnancy and lactation.

VICKS AntiGrip Max Side effects:
Some people may experience side effects while taking the drug: often - drowsiness, nausea and muscle weakness (which may go away after 2-3 days of treatment), involuntary facial movements, coordination abnormal, tingling and numbness or changes in skin temperature, tremor , dry mouth, anorexia, changes in sense of taste and smell, gastrointestinal complaints that may be reduced when the medicine is used together with food (e.g. nausea, vomiting, diarrhea, constipation, epigastric pain), urinary retention, difficulty urinating , dry nose and throat, drying up mucous membranes, increased sweating, blurred and double vision uncommon - nervous excitement (manifested by anxiety, insomnia, tremors, delirium, palpitations and convulsions) or fatigue, Chest tightness, arrhythmias, increased heart rate (generally in overdose), low or high blood pressure, cholestasis, hepatitis or other liver problems (including abdominal pain, dark urine), severe allergic reaction (cough) , difficulty swallowing, itching, swelling of the eyelids or around the eyes, face and / or tongue, shortness of breath, tiredness, etc.), photosensitivity reaction, fatigue, hypotension or hypertension, cross allergy to chlorphenamine-like drugs, changes in blood count, pain throat, swelling (swelling), tinnitus, acute labyrinth (part of the ear), impotence, breakthrough bleeding; rarely - increased liver enzymes, myocardial infarction, ventricular arrhythmia, pulmonary edema and intracerebral bleeding (generally at high doses); very rare - blood disorders such as thrombocytopenia (decrease in the number of platelets), agranulocytosis (a significant decrease in the number of granulocytes), leukopenia (a decrease in the number of leukocytes), neutropenia (a decrease in the number of neutrophils), hemolytic anemia, hypoglycemia (a significant decrease in the sugar level in kiwi) ), kidney problems, cloudy urine, allergic dermatitis, anaphylactic shock, jaundice. Acetaminophen may cause liver damage if you take high doses or prolonged treatment; not known - anxiety, fearfulness, weakness, irritability, nausea, tremor, insomnia, chest pain or discomfort, severe bradycardia (very slow heartbeat), vasospasm, increased myocardial exertion (which particularly affects elderly patients or patients with cerebral or coronary circulation disorders), cool hands and feet, redness, difficulty breathing, shortness of breath, worsening of blood supply to the kidneys, decreased urine and urinary retention, pale skin, hyperglycaemia (increased blood sugar), hypokalaemia (low serum potassium), metabolic acidosis. When using high doses, headaches, convulsions, psychotic hallucinations, vomiting may appear. It is possible to cause or exacerbate heart disease, palpitations. With prolonged use, plasma volume deficiency and excessive sweating may develop.

VICKS AntiGrip Max Dosage:
Take as directed by your doctor or as directed on the leaflet. Use orally. The contents of the sachet should be dissolved in a small amount (about 1/2 cup) of hot water, but do not use boiling water for this. It is recommended to wait until the liquid reaches a temperature suitable for drinking. For adults, it is recommended to use one sachet every 6-8 hours. The maximum daily dose is 4 sachets. If the fever persists after 3 days, or if the pain or other symptoms persist after 5 days of use, you should consult your doctor.